# SDR FDEA201504111213

- Difficulty date: April 11, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT REAR SPAR 47, RIB 1 HOLE U SPOT FACE DAMAGED.   SPOTPACED THE HOLE U AT LT WING ROOT SPAR IAW SRM 51-71-80.   COMPLIED WITH EA :6-5710-T0316506 PART 1.  MAJOR REPAIR IAW GMM 6-2-100.
